Convergence of a streamline diffusion finite element method for scalar conservation laws with boundary conditions
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 25 (1991) no. 6, pp. 749-782
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1991__25_6_749_0,
author = {Szepessy, A.},
title = {Convergence of a streamline diffusion finite element method for scalar conservation laws with boundary conditions},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {749--782},
year = {1991},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {25},
number = {6},
mrnumber = {1135992},
zbl = {0751.65061},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1991__25_6_749_0/}
}
TY - JOUR AU - Szepessy, A. TI - Convergence of a streamline diffusion finite element method for scalar conservation laws with boundary conditions JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1991 SP - 749 EP - 782 VL - 25 IS - 6 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1991__25_6_749_0/ LA - en ID - M2AN_1991__25_6_749_0 ER -
%0 Journal Article %A Szepessy, A. %T Convergence of a streamline diffusion finite element method for scalar conservation laws with boundary conditions %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1991 %P 749-782 %V 25 %N 6 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1991__25_6_749_0/ %G en %F M2AN_1991__25_6_749_0
Szepessy, A. Convergence of a streamline diffusion finite element method for scalar conservation laws with boundary conditions. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 25 (1991) no. 6, pp. 749-782. http://geodesic.mathdoc.fr/item/M2AN_1991__25_6_749_0/